American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55.00) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] R. E. Stong. Equivariant bordism and Smith theory. II . Trans. Amer. Math. Soc. 162 (1971) 317-326. MR 0287576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Yaichi Shinohara. Higher dimensional knots in tubes . Trans. Amer. Math. Soc. 161 (1971) 35-49. MR 0287559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. E. Stong. Equivariant bordism and Smith theory . Trans. Amer. Math. Soc. 159 (1971) 417-426. MR 0287575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] John D. McCharen. Semigroups on finitely floored spaces . Trans. Amer. Math. Soc. 156 (1971) 85-89. MR 0274641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kuo-tsai Chen. Algebras of iterated path integrals and fundamental groups . Trans. Amer. Math. Soc. 156 (1971) 359-379. MR 0275312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. Scott Downing. Decomposing manifolds into homologically equivalent submanifolds . Trans. Amer. Math. Soc. 152 (1970) 495-501. MR 0271947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] V. K. A. M. Gugenheim and R. J. Milgram. On successive approximations in homological algebra . Trans. Amer. Math. Soc. 150 (1970) 157-182. MR 0260838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Stephen B. Seidman. Completely regular mappings with locally compact fiber . Trans. Amer. Math. Soc. 147 (1970) 461-471. MR 0254819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David L. Frank. The first exotic class of a manifold . Trans. Amer. Math. Soc. 146 (1969) 387-395. MR 0253359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Carlos Alfredo Ruiz. The cohomology of the complex projective Stiefel manifold . Trans. Amer. Math. Soc. 146 (1969) 541-547. MR 0250345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Steve Armentrout. Homotopy properties of decomposition spaces . Trans. Amer. Math. Soc. 143 (1969) 499-507. MR 0273574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Steve Armentrout. ${\rm UV}$ properties of compact sets . Trans. Amer. Math. Soc. 143 (1969) 487-498. MR 0273573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] George K. Francis. The folded ribbon theorem. A contribution to the study of immersed circles . Trans. Amer. Math. Soc. 141 (1969) 271-303. MR 0243542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Arthur Mason DuPre. Real Borel cohomology of locally compact groups . Trans. Amer. Math. Soc. 134 (1968) 239-260. MR 0233919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Richard Gillette and James Van Buskirk. The word problem and consequences for the braid groups and mapping class groups of the $2$-sphere . Trans. Amer. Math. Soc. 131 (1968) 277-296. MR 0231894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Robert W. Deming. Some point-set properties and the edge path group of a generalized uniform space . Trans. Amer. Math. Soc. 130 (1968) 387-405. MR 0226584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] D. R. McMillan. On homologically trivial $3$-manifolds . Trans. Amer. Math. Soc. 98 (1961) 350-367. MR 0120639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] W. D. Barcus. The stable suspension of an Eilenberg-MacLane space . Trans. Amer. Math. Soc. 96 (1960) 101-114. MR 0116330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Alex Heller. The loop-space functor in homological algebra . Trans. Amer. Math. Soc. 96 (1960) 382-394. MR 0116045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] P. J. Hilton. Remark on free products of groups . Trans. Amer. Math. Soc. 96 (1960) 478-487. MR 0121398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Richard G. Swan. The homology of cyclic products . Trans. Amer. Math. Soc. 95 (1960) 27-68. MR 0117724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Sibe Mardešić. Infinite Cartesian products and a problem concerning homology local connectedness . Trans. Amer. Math. Soc. 93 (1959) 395-417. MR 0113216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] W. H. Cockcroft. The cohomology groups of a fibre space with fibre a space of type $\mathcal{K}(\pi, n)$. II . Trans. Amer. Math. Soc. 91 (1959) 505-524. MR 0105686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] M. L. Curtis and R. L. Wilder. The existence of certain types of manifolds . Trans. Amer. Math. Soc. 91 (1959) 152-160. MR 0102817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Stephen Smale. A classification of immersions of the two-sphere . Trans. Amer. Math. Soc. 90 (1959) 281-290. MR 0104227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] John Milnor. On spaces having the homotopy type of ${\rm CW}$-complex . Trans. Amer. Math. Soc. 90 (1959) 272-280. MR 0100267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Edward Fadell. On fiber spaces . Trans. Amer. Math. Soc. 90 (1959) 1-14. MR 0101520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] W. T. Tutte. Matroids and graphs . Trans. Amer. Math. Soc. 90 (1959) 527-552. MR 0101527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] H. B. Griffiths. Local topological invariants. II . Trans. Amer. Math. Soc. 89 (1958) 201-244. MR 0102077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] J.-L. Koszul. Multiplicateurs et classes caract\'eristiques . Trans. Amer. Math. Soc. 89 (1958) 256-266. MR 0099660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 39 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia